Experimental Mathematics

Finite Symplectic Matrix Groups

Markus Kirschmer

Full-text: Open access

Abstract

This paper classifies the maximal finite subgroups of ${\rm Sp}_{2n}(\mathbb{Q})$ for $1 ≤ n ≤ 11$ up to conjugacy in ${\rm GL}_{2n}(\mathbb{Q})$.

Article information

Source
Experiment. Math., Volume 20, Issue 2 (2011), 217-228.

Dates
First available in Project Euclid: 6 October 2011

Permanent link to this document
https://projecteuclid.org/euclid.em/1317924412

Mathematical Reviews number (MathSciNet)
MR2821392

Zentralblatt MATH identifier
1268.20056

Subjects
Primary: 20H20: Other matrix groups over fields 20C10: Integral representations of finite groups

Keywords
Integral representation symplectic matrix groups

Citation

Kirschmer, Markus. Finite Symplectic Matrix Groups. Experiment. Math. 20 (2011), no. 2, 217--228. https://projecteuclid.org/euclid.em/1317924412


Export citation